# SDR QMLA2012031812044

- Difficulty date: March 18, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 1,653 hours
- Engine: Tmeca ARRIUS2B1A
- Engine time: 1,652 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0319858090
- Part serial: 939
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,652 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHEN REFUELING ACFT, PILOT NOTICED FUEL DRIPPING FROM DRAIN TUBE AND ON SIDE OF ACFT.   MECHANIC VERIFIED IT WAS FUEL LEAKING FROM THE HMU AND IT WAS NOT LEAKING FROM ONE OF THE PIPES ON THE HMU WHEN PRIME PUMPS TURNED ON.  REMOVED HMU FIRE SHIELDS & LEAK WAS VISIBLE FROM THE CASE HALF OF THE UPPER AND LOWER PORTION OF HMU.
